# SDR CA071003016

- Difficulty date: June 30, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Airtrc AT502A
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: FRACTURE
- Condition: Fractured
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE ENGINE EXPERIENCED A POWER LOSS ACCOMPANIED BY FLAMES EXITING THE EXHAUST. THE AIRCRAFT WAS DAMAGED, RESULTING IN A FORCED LANDING. SUBSEQUENT INSPECTION REVEALED FRACTURED COMPRESSOR BLADES. MFG WILL MONITOR THE INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071003016)
